# SDR RAAAB296027

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Press Floor
- Condition: Cracked
- Location: Bs 940
- Part time: 55,140 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION OF THE PRESS FLOOR IN THE LEFT WHEEL WELL PER AD 92-19-11, FOUND THE FOLLOWING 5 CRACKS AT STATION 940, BL 29-1 .375 INCH, BL 31 .625 INCH, BL 36 .375 INCH, BL 38 .75 INCH AND BL 55 1.125 INCH.  REPAIRED PER SB 53-0149 RV AND DWG 65-89360.  (M)
